Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    dizzle's Avatar
    dizzle is offline Respected Member
    Join Date
    May 2002
    Location
    Boise, Idaho
    Posts
    2,829

    Has anyone's vision got worse post clomid/longterm.

    I'm finishing up my 2nd week of clomid, been getting all the double vision and trails, but I was wondering if anyone out there had there vision messed up from clomid even after discontinuing use. I do notice I produce a lot more eye boogers when I wake up. Just wondering if there are any longterm effects.

  2. #2
    JohnnyB's Avatar
    JohnnyB is offline AR-Hall of Famer / Retired
    Join Date
    Apr 2002
    Location
    Califas
    Posts
    9,265
    Bro I had the same thing happen, I thought it was an eye infection.

    JohnnyB

  3. #3
    z28man is offline Junior Member
    Join Date
    Oct 2002
    Posts
    97
    Hey bro, not to scair you, but I had all the blurred vision and tracers on clomid and a few weeks after I was done the blurred vision got even worse. I couldnt see people from a distance as well. Ive always had perfect vision up till now and its slightly improving but Im opting for Nolvadex from now on. Just a thought.

  4. #4
    Big Rush's Avatar
    Big Rush is offline The Juice Man
    Join Date
    Feb 2002
    Location
    Wal-Mart
    Posts
    3,498
    it should only be temporary bro...i had the same "problem"

  5. #5
    Sicilian30's Avatar
    Sicilian30 is offline Respected Member
    Join Date
    Sep 2001
    Location
    There is no place like ho
    Posts
    3,690
    It is normal for some on clomid theropy to get tracers and such. as Big said, it is just temporary.. dont' sweat it. Keep lifting..

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •